# SDR AALA202401165937

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 62,319 hours, 25,432 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3A2960008011
- Part serial: 65533
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICER'S SEAT VERY DIFFICULT TO ADJUST POSITION FORWARD AND AFT. SEAT WILL NOT MOVE INTO ANY OF THE FORWARD 15 POSITIONS EASILY. REMOVE AND REPLACED FIRST OFFICER AFT SEAT TRACKS. PER AMM 25-11-11 AND FIRST OFFICER SEAT PER AMM 25-11-01. OPERATIONAL CHECK GOOD.
